Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Some remarks on absolute continuity on groups


Author: I. Glicksberg
Journal: Proc. Amer. Math. Soc. 40 (1973), 135-139
MSC: Primary 43A05
DOI: https://doi.org/10.1090/S0002-9939-1973-0320630-9
MathSciNet review: 0320630
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Tam-Larsen result that Radon measures with separable orbits are absolutely continuous is extended somewhat. A consequence is a characterization among finite measures of the absolutely continuous ones as those whose orbits are equi-regular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A05

Retrieve articles in all journals with MSC: 43A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0320630-9
Keywords: Absolute continuity, regularity of measures
Article copyright: © Copyright 1973 American Mathematical Society